# SDR N6WA2014120901

- Difficulty date: December 9, 2014
- Submitted: December 10, 2014
- Operation: Air carrier
- Aircraft: N368CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10075
- Aircraft time: 29,794 hours, 21,429 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS CAME ON IN FLIGHT.  PERFORMED OPERATIONS CHECK ON EMER LIGHTS ON GND IAW AMM 33-51-00.  ALL OPERATIONS CHECKS OK.  COULD NOT DUPLICATE PROBLEM.
